Skip to Main content Skip to Navigation
Journal articles

Jumps of entropy for Cr interval maps

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01272093
Contributor : Serena Benassù <>
Submitted on : Wednesday, February 10, 2016 - 10:51:53 AM
Last modification on : Friday, March 27, 2020 - 3:56:37 AM

Identifiers

  • HAL Id : hal-01272093, version 1

Citation

D. Burguet. Jumps of entropy for Cr interval maps. Fundamenta Mathematicae, Instytut Matematyczny, Polskiej Akademii Nauk,, 2015, 231 (3), pp.299-317. ⟨hal-01272093⟩

Share

Metrics

Record views

165